# SDR DALA2023100908281

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 58,317 hours, 25,884 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 1R / 1R KNUCKLE KNOCKERDOES NOT FULLY EXTEND WITH 1R DOOR ARMED / INTERIOR. CORRECTIVE ACTION 1R KNUCKLE KNOCKER OPS GOOD NO TROUBLE FOUND. (0004869)
